# SDR IPXA2020082879552

- Difficulty date: August 9, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bushing
- Condition: Migrated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING I/B AILERON ACTUATOR MOUNT FITTING I/B BUSHING IS MIGRATED.REPAIRED RT WING I/B AILERON ACTUATOR MOUNT FITTING I/B MIGRATED BUSHING IAW VT-SAA EA 011-5750-01-A8493 REV. IR AND UPS EO MD11-5750-77629-A (MINOR).
